# SDR CALA2020032100666

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: D5725916200100
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN LANDING GEAR RETRACT ACTUATOR ATTACHMENT FITTING LOWER FACE GOUGED PER HAECO LCQ NR LP 9294846 GENERATED REMOVED AND REPLACED RIGHT WING MLG RETRACTION JACK ANCHORAGE FI TTING IAW HAECO REO L22568 REV 1R ECRA 5726-01087 PERFORMED INSP.
